# SDR DALA2020022401372

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 73,646 hours, 28,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Contaminated
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 6381424) DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: OPENED DOOR AND CK FOR DEBRIS. NOTED WATER DRAINING FROM DOOR. CLOSED AND ARMED SLIDE. OPS NORMAL.
